logo AFST
On the structure of homeomorphisms of the open annulus
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 2, pp. 367-378.

Let h be a without fixed point lift to the plane of a homeomorphism of the open annulus isotopic to the identity and without wandering point. We show that h admits a h-invariant dense open set O on which it is conjugate to a translation and we study the action of h on the compactly connected components of the closed and without interior set R 2 O.

Soit h un relevé au plan sans point fixe d’un homéomorphisme de l’anneau ouvert isotope à l’identité et sans point errant. Nous montrons que h admet un ouvert dense et h-invariant O sur lequel il est conjugué à une translation et nous étudions l’action de h sur les composantes compactement connexes du fermé d’intérieur vide R 2 O.

DOI: 10.5802/afst.1295
Lucien Guillou 1

1 Université Grenoble 1, Institut Fourier B.P. 74, Saint-Martin-d’Hères 38402 France.
@article{AFST_2011_6_20_2_367_0,
     author = {Lucien Guillou},
     title = {On the structure of homeomorphisms of the open annulus},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {367--378},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 20},
     number = {2},
     year = {2011},
     doi = {10.5802/afst.1295},
     mrnumber = {2847887},
     zbl = {1223.37056},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1295/}
}
TY  - JOUR
AU  - Lucien Guillou
TI  - On the structure of homeomorphisms of the open annulus
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2011
SP  - 367
EP  - 378
VL  - 20
IS  - 2
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1295/
DO  - 10.5802/afst.1295
LA  - en
ID  - AFST_2011_6_20_2_367_0
ER  - 
%0 Journal Article
%A Lucien Guillou
%T On the structure of homeomorphisms of the open annulus
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2011
%P 367-378
%V 20
%N 2
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1295/
%R 10.5802/afst.1295
%G en
%F AFST_2011_6_20_2_367_0
Lucien Guillou. On the structure of homeomorphisms of the open annulus. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 2, pp. 367-378. doi : 10.5802/afst.1295. https://afst.centre-mersenne.org/articles/10.5802/afst.1295/

[Br] Brouwer (L.E.J.).— Beweis des ebenen Translationssatzes, Math. Ann., 72, p. 37-54 (1912). | MR

[BCL] Béguin (F.), Crovisier (S.) and LEROUX (F.).— Pseudo-rotations of the open annulus, Bull. Braz. Math. Soc. 37, p. 275-306 (2006). | MR | Zbl

[B] Bourbaki (N.).— Topologie générale, Hermann, Paris (1971). | MR

[G1] Guillou (L.).— Théorème de translation plane de Brouwer et généralisations du théorème de Poincaré-Birkhoff, Topology, 33, p. 331-351 (1994). | MR | Zbl

[G2] Guillou (L.).— Free lines for homeomorphisms of the open annulus, Trans. AMS, 360, p. 2191-2204 (2008). | MR | Zbl

[HK] Homma (T.), Terasaka (H.).— On the structure of the plane translation of Brouwer, Osaka Math. J. 5, p. 233-266 (1953). | MR | Zbl

[LC] Le Calvez (P.).— Rotation numbers in the infinite annulus, Proc. Amer. Math. Soc. 129, p. 3221-3230 (2001). | MR | Zbl

[LR1] Leroux (F.).— Bounded recurrent sets for planar homeomorphisms, Ergodic theory Dynam. Systems 19, p. 1085-1091 (1999). | MR | Zbl

[LR2] Leroux (F.).— Structure des homéomorphismes de Brouwer, Geometry and Topology 9, p. 1689-1774, (2005). | MR | Zbl

[M] Moore (R.L.).— Foundations of Point Set Theory, AMS Colloquium Publications volume XIII (1962). | MR | Zbl

[W] Winkelnkemper (H.).— A generalisation of the Poincaré-Birkhoff theorem, Proc. AMS, 102, p. 1028-1030 (1988). | MR | Zbl

Cited by Sources: